| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Halo (2227); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lens remains implanted.(b)(4).Device evaluation: the device was not returned to the manufacturer for evaluation as the lens remains implanted.Device inspection could not be performed, therefore the reported complaint could not be verified.Manufacturing records were reviewed and the lens was manufactured according to specification.The lenses were released according to specifications.A search on complaints revealed no similar complaints were received for this order number to date.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the intraocular lenses.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a female patient was experiencing halos and glare after implantation of a zlb00 intraocular lens (iol) in the left eye and a zkb00 iol in the right eye.The patient stated that she has been having fuzzy rings/halos around light.Over time, the fuzzy rings got bigger.Her night vision is compromised, has difficulty reading because of the halos.This report will capture the zkb00 12.0 diopter implanted on (b)(6) 2016 in the right eye and a separate mdr will be filed for the zlb00 iol.